MathSciNet Relay Station
MathSciNet bibliographic data
MR1870412 (2003a:47137) 47L35 (47A15)
Katavolos, A.; Lambrou, M. S.; Longstaff, W. E. Pentagon subspace lattices on Banach spaces. J. Operator Theory 46 (2001), no. 2, 355–380.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement